# SDR K11A2011052672407

- Difficulty date: April 28, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 59,931 hours, 46,409 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CLIP CORROSION, 6 INCHES, STA 1130 STRINGER 20 TO 21 LEFT.
